Next Article in Journal
An Active Queue Management Algorithm for Reducing Packet Loss Rate
Previous Article in Journal
A Classification Methodology for Color Textures Using Multispectral Random Field Mathematical Models
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2006, 11(2), 121-125; https://doi.org/10.3390/mca11020121

Sensitivity Analysis of General Mixed Multivalued Mildly Nonlinear Variational Inequalities

Department of Mathematics Aligarh Muslim University Aligarh-202002, India
Published: 1 August 2006
PDF [119 KB, uploaded 30 March 2016]

Abstract

Dafermos [1] studied the sensitivity properties of solutions of a variational inequality with respect to a parameter y. In this paper, we extend this analysis for general mixed multivalued mildly nonlinear variational inequalities in the setting of Hilbert spaces.
Keywords: Sensitivity analysis; general mixed multivalued mildly nonlinear variational inequality; monotone and Lipschitz mappings; Hausdorff metric Sensitivity analysis; general mixed multivalued mildly nonlinear variational inequality; monotone and Lipschitz mappings; Hausdorff metric
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Salahuddin, H. Sensitivity Analysis of General Mixed Multivalued Mildly Nonlinear Variational Inequalities. Math. Comput. Appl. 2006, 11, 121-125.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top